# SDR IXKA9500032

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Latched
- Location: L2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-ATL - FLT NR 9059 - UNABLE TO PRESSURIZE, AIR TURN BACK TO EWR.  FOUND L2 DOOR COCKED, LIGHTS OPS CHECKED GOOD, RESET DOOR, PRESSURIZED OK.  (M)
